RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Нелинейная динам.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Нелинейная динам., 2018, том 14, номер 3, страницы 409–417 (Mi nd622)  

Stable Feedback Control of a Fast Wheeled Robot

O. M. Kiselev

Institute of mathematics with computer center, UFRC RAS, ul. Chernyshevskogo 112, Ufa, 450008, Russia

Аннотация: We obtain criteria for the stability of fast straight-line motion of a wheeled robot using proportional or proportional derivative feedback control. The motion of fast robots with discrete feedback control is defined by the discrete dynamical system. The stability criteria are obtained for the discrete system for proportional and proportional-derivative feedback control.

Ключевые слова: feedback control, stability, robotics

DOI: https://doi.org/10.20537/nd180310

Полный текст: PDF файл (294 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 93C85, 68T40
Поступила в редакцию: 19.04.2018
Язык публикации: английский

Образец цитирования: O. M. Kiselev, “Stable Feedback Control of a Fast Wheeled Robot”, Нелинейная динам., 14:3 (2018), 409–417

Цитирование в формате AMSBIB
\RBibitem{Kis18}
\by O. M. Kiselev
\paper Stable Feedback Control of a Fast Wheeled Robot
\jour Нелинейная динам.
\yr 2018
\vol 14
\issue 3
\pages 409--417
\mathnet{http://mi.mathnet.ru/nd622}
\crossref{https://doi.org/10.20537/nd180310}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd622
  • http://mi.mathnet.ru/rus/nd/v14/i3/p409

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Просмотров:
    Эта страница:7
    Полный текст:2
    Литература:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019